# SDR SIMA20170306001

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 40,666 hours, 36,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FA FLASHLIGHT BROKEN.  R & R THE FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD.
